Alert archive / Illinois / Special Weather Statements in 2021
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Aug 12, 2021, 11:26 AM CDT for Fulton County, Tazewell County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 11:26 AM CDT (16:26 UTC)
- Expired
- Aug 12, 2021, 12:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Hail
- 0.75 in
- Wind
- 30
Counties Fulton County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1191 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
934
WWUS83 KILX 121626
SPSILX
Special Weather Statement
National Weather Service Lincoln IL
1126 AM CDT Thu Aug 12 2021
ILZ029-036-037-041-121715-
Tazewell-Peoria-Mason-Fulton-
1126 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of central Fulton,
Tazewell, northeastern Mason and south central Peoria Counties
through 1215 PM CDT...
At 1124 AM CDT, Doppler radar was tracking strong thunderstorms from
Ipava to South Pekin, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cuba around 1135 AM CDT.
Lewistown around 1140 AM CDT.
Other locations in the path of this storm include St. David and
Manito.
This includes the following highways...
Interstate 155 between mile markers 14 and 31.
Interstate 74 between mile markers 100 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4031 9034 4049 9037 4065 8936 4037 8935
TIME...MOT...LOC 1624Z 263DEG 26KT 4041 9028
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
$$
Erwin/BakerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 5:33 AM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Aug 12, 5:33 AM CDT, 5 hours 53 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 533 AM CDT Thu Aug 12 2021 .SYNOPSIS... Issued at 246 AM CDT Thu Aug 12 2021 Morning thunderstorms over parts of central IL, will give way to another hot and humid day. A heat advisory is in effect from noon to 7 pm, south of a Canton to Danville line. A cold front pushing south into the region late this afternoon and evening, will bring a chance for strong to severe thunderstorms and locally heavy rainfall. Some lingering showers or storms are possible on Friday, but a trend to drier and cooler weather will be underway, as high pressure builds in from the northwest to start the weekend. && .SHORT TERM...(Today and tonight) ISSUED AT 246 AM CDT Thu Aug 12 2021 2 am surface map indicated a pre frontal trof from southeast WI into south central IA. South of this boundary, elevated moist advection aided by a 40 kt low level jet allowed scattered showers and storms to form in a convergence zone, affecting areas south of I-80 and north of a Macomb to Bloomington line. Weak mid level flow leads to a low severe potential, although small hail would be possible given steep mid level lapse rates. High PWs near 2" and training storms make locally heavy rain and isolated flash flooding a possibility over the next few hours over the northern CWA. Prolific cloud to ground lightning strikes have also been noted. CAMs suggest this activity weakens toward sunrise as the LLJ wanes, leaving debris clouds and a capped airmass across central IL. This should limit convection through much of the afternoon. It will be another hot and humid day, though debris clouds give some uncertainty to the high temp forecast. Still, most areas to see lower 90s highs assuming clearing eventually occurs, and mid 70s dewpoints. In collaboration with surrounding offices, have issued a Heat Advisory south of a Canton to Danville line, from noon to 7 pm. Heat indices peak around 105F here, and closer to 100F farther north. The next good chance for storms will be tied to the cold front, pressing south into east central IA and northwest IL late this afternoon. Airmass ahead of this plenty unstable with 3000 J/kg CAPE into mid evening along with 30-40 kt bulk shear, better than recent days. This supports a severe weather threat (primarily damaging wind), gradually diminishing towards midnight as both instability and shear trend down. The most favored area for severe highlighted by SPC Day 1 slight risk northwest of a Jacksonville to Bloomington line. PWs around 2" present a localized flash flood threat, especially where training occurs. .LONG TERM...(Friday through Wednesday) ISSUED AT 246 AM CDT Thu Aug 12 2021 Latest guidance has trended faster with the frontal timing through the southern CWA Friday afternoon, which should push the severe threat farther south into the Ohio Valley. Still have lingering pops behind the front, but should see a drying trend from the northwest. Dewpoints fall into the 60s north of I-70 during the afternoon. This, along with highs in the low to mid 80s signal the start of a more comfortable weather pattern. Saturday through Monday, large surface ridge sets up over the Great Lakes, providing a dry northeast flow to central IL. This results in low 80s highs and seasonably low dewpoints in the low/mid 60s. Tuesday through Wednesday, the highs shifts east eventually veering low level flow southeast, for gradually warming temperatures and rising dewpoints. With the increased instability, low chances for thunderstorms each afternoon in eastern IL. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 533 AM CDT Thu Aug 12 2021 Scattered thunderstorms should dissipate over the I-72 corridor over the next couple hours, with brief gusty winds and IFR to MVFR ceilings and visibility possible if a terminal is impacted. While an isolated storm cannot be ruled out during the day, a better chance for storms will accompany a cold front dropping southeast across the area this evening. There is some uncertainty in coverage and timing, so kept mention to VCTS at this time. IFR reductions and gusty winds possible in these storms. Southwest winds to gust up to 20 kt at times this afternoon, before decreasing in the vicinity of the front this evening. && .ILX WATCHES/WARNINGS/ADVISORIES... Heat Advisory from noon today to 7 PM CDT this evening for ILZ036-040>057-061>063-066>068-071>073. && SYNOPSIS...25 SHORT TERM...25 LONG TERM...25 AVIATION...25
Hazardous weather outlook, Aug 12, 5:46 AM CDT, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 546 AM CDT Thu Aug 12 2021 ILZ027>031-037-038-131100- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 546 AM CDT Thu Aug 12 2021 This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will linger early this morning near Bloomington, with locally heavy rain and gusty winds. Isolated storms are possible across the region again this afternoon, but storms are more likely tonight. The storms after sunset will be capable of producing damaging winds, as well as frequent lightning and heavy rain. The heat index is expected to be around 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday morning, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 8 pm and midnight. ILZ036-040-041-131100- Fulton-Mason-Schuyler- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated storms are possible across the region this afternoon, but storms are more likely tonight. The storms after sunset will be capable of producing damaging winds, as well as frequent lightning and heavy rain. The heat index is expected to range from 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday morning, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 8 pm and midnight. ILZ042>057-061>063-131100- Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas- Edgar-Logan-Macon-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott- Shelby-Vermilion- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois, east central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Thunderstorms will linger early this morning in areas from Beardstown east to Danville, producing frequent lightning, heavy rain and gusty winds. Isolated storms are possible across the region again late this afternoon, but storms are more likely tonight. The storms after sunset will be strong to locally severe, with strong winds, frequent lightning and heavy rain. The heat index is expected to range from 100 to 105 degrees this afternoon. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered storms will linger into Friday, before passage of a cold front. These storms are not expected to be severe. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight, with the most likely time frame between 11 pm and 3 am. ILZ066>068-071>073-131100- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 546 AM CDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TODAY AND TONIGHT... The heat index is expected to range from 100 to 105 degrees this afternoon. A few thunderstorms are possible in the evening, but are more likely after midnight. These are not expected to be severe. Minor flooding will continue on the Embarras River near Lawrenceville, and the Little Wabash River near Clay City. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... Scattered thunderstorms will occur on Friday, until passage of a cold front. These are not expected to be severe. Minor flooding on the Embarras River will subside early Friday morning, but linger on the Little Wabash River through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Geelhart
In the hours before
Local storm report, Aug 12, 7:59 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
759 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 AM HAIL 1 SSW CENTRAL ILLINOIS 40.46N 88.92W
08/12/2021 E0.50 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&
ERWINSpecial weather statement, Aug 12, 8:12 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
812 AM CDT Thu Aug 12 2021
ILZ038-043-044-121400-
Piatt-De Witt-McLean-
812 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of northeastern Piatt,
northern De Witt and southeastern McLean Counties through 900 AM
CDT...
At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Colfax to Heyworth.
Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Colfax around 815 AM CDT.
Other locations in the path of these storms include Le Roy and Farmer
City.
This includes Interstate 74 between mile markers 144 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4062 8857 4061 8846 4023 8847 4022 8905
4065 8858
TIME...MOT...LOC 1312Z 282DEG 15KT 4063 8853 4030 8896
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
GeelhartLocal storm report, Aug 12, 9:19 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL SAYBROOK 40.43N 88.52W
08/12/2021 E0.75 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0917 AM HAIL BELLFLOWER 40.34N 88.53W
08/12/2021 E0.75 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
ERWINLocal storm report, Aug 12, 10:06 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1006 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.96W
08/12/2021 M1.65 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN KNOXVILLE 40.90N 90.29W
08/12/2021 M1.43 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
08/12/2021 M1.37 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN ROANOKE 40.80N 89.19W
08/12/2021 M1.21 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 2 SW BLOOMINGTON 40.46N 89.02W
08/12/2021 M1.19 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0830 AM HEAVY RAIN 2 NNE ARROWSMITH 40.48N 88.62W
08/12/2021 M1.19 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0900 AM HEAVY RAIN 5 WSW BLOOMINGTON 40.45N 89.08W
08/12/2021 M1.11 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 6 SW EL PASO 40.68N 89.10W
08/12/2021 M1.06 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 ESE CANTON 40.55N 90.02W
08/12/2021 M1.02 INCH FULTON IL COCORAHS
24 HOUR TOTAL.
&&
ERWINLocal storm report, Aug 12, 10:08 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1008 AM CDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL SAYBROOK 40.43N 88.52W
08/12/2021 E0.75 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0917 AM HAIL BELLFLOWER 40.34N 88.53W
08/12/2021 E0.75 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0748 AM HAIL 1 SSW CENTRAL ILLINOIS 40.46N 88.92W
08/12/2021 E0.50 INCH MCLEAN IL PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0700 AM HEAVY RAIN 1 SSE LEXINGTON 40.63N 88.77W
08/12/2021 M1.90 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 NW KNOXVILLE 40.92N 90.30W
08/12/2021 M1.85 INCH KNOX IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 WSW CONGERVILLE 40.61N 89.22W
08/12/2021 M1.76 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN SECOR 40.74N 89.14W
08/12/2021 M1.70 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0500 AM HEAVY RAIN 4 NE NORMAL 40.55N 88.95W
08/12/2021 M1.68 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 2 ESE BLOOMINGTON 40.47N 88.96W
08/12/2021 M1.65 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S SECOR 40.70N 89.14W
08/12/2021 M1.44 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN KNOXVILLE 40.90N 90.29W
08/12/2021 M1.43 INCH KNOX IL CO-OP OBSERVER
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
08/12/2021 M1.37 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 ESE TOULON 41.09N 89.85W
08/12/2021 M1.28 INCH STARK IL COCORAHS
24 HOUR TOTAL.
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
08/12/2021 M1.27 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN LE ROY 40.35N 88.76W
08/12/2021 M1.24 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN ROANOKE 40.80N 89.19W
08/12/2021 M1.21 INCH WOODFORD IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 1 SW HENRY 41.10N 89.37W
08/12/2021 M1.21 INCH MARSHALL IL COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 2 SW BLOOMINGTON 40.46N 89.02W
08/12/2021 M1.19 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0830 AM HEAVY RAIN 2 NNE ARROWSMITH 40.48N 88.62W
08/12/2021 M1.19 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN WATAGA 41.03N 90.28W
08/12/2021 M1.14 INCH KNOX IL MESONET
24 HOUR TOTAL, SWOP REPORT.
0900 AM HEAVY RAIN 5 WSW BLOOMINGTON 40.45N 89.08W
08/12/2021 M1.11 INCH MCLEAN IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN 6 SW EL PASO 40.68N 89.10W
08/12/2021 M1.06 INCH WOODFORD IL COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN AVON 40.66N 90.44W
08/12/2021 M1.05 INCH FULTON IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN 3 S DUNLAP 40.82N 89.68W
08/12/2021 M1.04 INCH PEORIA IL COCORAHS
24 HOUR TOTAL.
0800 AM HEAVY RAIN 1 ESE CANTON 40.55N 90.02W
08/12/2021 M1.02 INCH FULTON IL COCORAHS
24 HOUR TOTAL.
&&
ERWINSpecial weather statement, Aug 12, 11:26 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Lincoln IL
1126 AM CDT Thu Aug 12 2021
ILZ029-036-037-041-121715-
Tazewell-Peoria-Mason-Fulton-
1126 AM CDT Thu Aug 12 2021
...Strong thunderstorms will impact portions of central Fulton,
Tazewell, northeastern Mason and south central Peoria Counties
through 1215 PM CDT...
At 1124 AM CDT, Doppler radar was tracking strong thunderstorms from
Ipava to South Pekin, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Cuba around 1135 AM CDT.
Lewistown around 1140 AM CDT.
Other locations in the path of this storm include St. David and
Manito.
This includes the following highways...
Interstate 155 between mile markers 14 and 31.
Interstate 74 between mile markers 100 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4031 9034 4049 9037 4065 8936 4037 8935
TIME...MOT...LOC 1624Z 263DEG 26KT 4041 9028
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
Erwin/BakerThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:45 AM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 22 more | 15 hr |
| Aug 12, 2:59 AM CDT | Special Weather Statement | ILX | McLean | 46 min |
| Aug 12, 3:14 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 31 min |
| Aug 12, 3:51 AM CDT | Special Weather Statement | ILX | McLean | 24 min |
| Aug 12, 4:02 AM CDT | Special Weather Statement | ILX | Tazewell | 43 min |
| Aug 12, 4:26 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 21 min |
| Aug 12, 8:12 AM CDT | Special Weather Statement | ILX | McLean | 48 min |
| Aug 12, 9:13 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 47 min |
| Aug 12, 9:24 AM CDT | Areal Flood Advisory | ILX | DeWitt, McLean, Piatt | 3 hr |
| Aug 12, 10:04 AM CDT | Flash Flood Warning | ILX | Champaign, McLean | 5 hr |
| Aug 12, 10:52 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 38 min |
| Aug 12, 11:17 AM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Piatt | 3 hr |
| Aug 12, 12:16 PM CDT | Special Weather Statement | ILX | Logan | 44 min |
| Aug 12, 1:05 PM CDT | Special Weather Statement | ILX | Vermilion | 40 min |
| Aug 12, 1:45 PM CDT | Special Weather Statement | ILX | Champaign, Piatt | 45 min |
| Aug 12, 2:16 PM CDT | Flash Flood Warning | ILX | Champaign, DeWitt, Piatt | 119 min |
| Aug 12, 2:23 PM CDT | Special Weather Statement | ILX | Champaign | 52 min |
| Aug 12, 2:35 PM CDT | Special Weather Statement | ILX | Christian, Morgan, Sangamon | 25 min |
| Aug 12, 2:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| Aug 12, 2:53 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 37 min |
| Aug 12, 3:01 PM CDT | Areal Flood Warning | ILX | Champaign, McLean | 6 hr |
| Aug 12, 3:08 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 52 min |
| Aug 12, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 47 min |
| Aug 12, 4:15 PM CDT | Flash Flood Warning | ILX | Douglas, Moultrie, Shelby | 3 hr |
| Aug 12, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Cumberland, Effingham, Jasper, Shelby | 46 min |
| Aug 12, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 36 min |
| Aug 12, 5:28 PM CDT | Special Weather Statement | ILX | Scott | 32 min |
| Aug 12, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 18 min |
Nearby
Special Weather Statements in Illinois, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.